On Switala's Matlis duality for D-modules

Research output: Contribution to journalArticlepeer-review

Abstract

We show that N. Switala's Matlis duality for D-modules yields a generalization of a result of R. Hartshorne and C. Polini.

Original languageEnglish (US)
Pages (from-to)258-265
Number of pages8
JournalJournal of Algebra
Volume571
DOIs
StatePublished - Apr 1 2021

Bibliographical note

Funding Information:
NSF support through grant DMS-1500264 is gratefully acknowledged.

Funding Information:
NSF support through grant DMS-1500264 is gratefully acknowledged.

Publisher Copyright:
© 2018 Elsevier Inc.

Copyright:
Copyright 2021 Elsevier B.V., All rights reserved.

Keywords

  • Complete local ring
  • De Rham cohomology
  • Holonomic module

Fingerprint Dive into the research topics of 'On Switala's Matlis duality for D-modules'. Together they form a unique fingerprint.

Cite this